MathSciNet Relay Station
MathSciNet bibliographic data
MR1637415 (99f:15031) 15A48 (05C50 15A18 15A45)
Laffey, Thomas J.; Meehan, Eleanor A refinement of an inequality of Johnson, Loewy and London on nonnegative matrices and some applications. Electron. J. Linear Algebra 3 (1998), 119–128 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement